# SDR 07FDEA02704

- Difficulty date: August 1, 2007
- Submitted: August 2, 2007
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 49,393 hours, 11,312 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: ARB76111
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LOWER WINGLET AFT FITTING FORWARD AND AFT HOLES FOUND CORRODED.  [08-17-07]  REPAIRED AS PER   FEDEX EA 1-5730-114787,  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
